# SDR CA130422010

- Difficulty date: April 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,986 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 1,705 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOW OIL PRESSURE.  A MASTER GAUGE WAS INSTALLED ON THE ACFT. OIL PRESSURE GAUGE WAS FOUND TO BE INDICATING 5-10 PSI LOW AT THE LOW END OF ENGINE GAUGE.  A NEW GAUGE WAS INSTALLED AND TESTED WITH NO FAULTS FOUND.
